A lagrange multiplier theorem for control problems with state constraints

Abstract : We prove an existence theorem of Lagrange multipliers for an abstract control problem in Banach spaces. This theorem may be applied to obtain optimality conditions for control problems governed by partial differential equations in the presence of pointwise state constraints.
Document type :
Journal articles
Complete list of metadatas

https://hal-univ-tln.archives-ouvertes.fr/hal-00993908
Contributor : Jean-Jacques Alibert <>
Submitted on : Tuesday, May 20, 2014 - 5:16:18 PM
Last modification on : Thursday, October 17, 2019 - 8:55:58 AM

Identifiers

  • HAL Id : hal-00993908, version 1

Citation

Jean-Jacques Alibert, Jean-Pierre Raymond. A lagrange multiplier theorem for control problems with state constraints. Numerical Functional Analysis and Optimization, Taylor & Francis, 1998, 19 (7-8), pp.51-73. ⟨hal-00993908⟩

Share

Metrics

Record views

235